Redness Of Skin



Related Terms: Itching, Allergy, Sunscreen, Levocetirizine, Acne, Hydrocortisone, Allergic Contact Dermatitis

Recently Answered Questions


After PPP removal, my penis head has become red. What to do?
Query: Hi doctor, I am 24 years old. Six months ago, I had PPP removal from my penis head (uncircumcised) with CO2 laser. Two months ago, my penis head started to become red and now, almost half of my penis head is red in color. I noticed that there is a lot of dryness. Though I do not have PPP, sometimes,...  Read Full »
Dr. Gaurang Gupta
Dermatologist

Answer: Hi, Welcome to icliniq.com. Penile pearly papule is just a normal variant. It is not a disease, so no treatment is required for it. But, you got it removed by CO2 laser. Penis skin is very sensitive area and CO2 laser always gives redness of skin. Not only penile area, but even in the normal skin ...  Read Full »
 
Do You Have Difficulty in Dealing with Dandruff?
Article Overview: This article gives a description of how to deal with dandruff.  Read Article »
Dr. Vinay Kumar
Dermatologist

Dandruff is a condition of the scalp and hairs, in which dry, white flakes tend to accumulate and show up on the scalp and the hairs. Facts About Dandruff: Dandruff can only be controlled but complete cure is as yet not available. The aim of preventive measures is to minimize the likelihood of d ...  Read Article »
 
I have a white circle at the site of spider bite. Please help.
Query: Hello doctor, I got bitten by what I am thinking a spider a week back. I figured since it seemed to have a little white and liquid coming out. So, I squeezed it. It has been four days and the bite is painful. Now I have a white circle where it once was just red and oozing. I have tried Cortisone bu...  Read Full »
Dr. Hafiz Muhammad Hassan Shoukat
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. It got infected now with necrotic material inside. Cortisone is not helpful, it may worsen the infection. You need antibiotics, I would say topical antibiotics if necrotic material and redness is not there. But now you need oral antibiotics. Consult your doctor. He may ...  Read Full »
 
What is the difference between steroid-induced rosacea and normal rosacea?
Query: Hello doctor,I wanted to ask that what is the difference between steroid induced rosacea and normal rosacea?  Read Full »
Dr. Ashwini V Swamy
Dermatologist

Answer: Hello, Welcome to icliniq.com. A steroid is a medicine used for many dermatological conditions, available in various concentrations and potency. When potent steroids are used on face, it makes the skin thin (atrophy), making it more sensitive. It also makes the tiny blood vessels within the skin ...  Read Full »
 
I got itchy red patches on my buttocks, penis, and scrotum. What should I do?
Query: Hello doctor,I got some red patches on my buttocks, penis, and scrotum. It is too itchy. I consulted a doctor and he diagnosed it as scabies and advised to use Lindane Lotion. I used it for three days but the redness has not gone. The itchiness has reduced but not gone completely. My doctor is curre...  Read Full »
Dr. Sampada Avinash Thakare
Dermatologist

Answer: Hello, Welcome to icliniq.com. Yes, it is nodular scabies. Now do not apply Lindane lotion. Consider the application of Flutibact cream twice daily for seven days. (Fluticasone and Mupirocin). Tablet Levocetirizine 10 mg at bedtime. It takes time for nodular lesions (inflammation) to subside. ...  Read Full »
 
How can boils on my chin be treated?
Query: Hello doctor, I started to have a boil on my chin and since I have had one before I decided to use the same treatment as the last time that is apple cider vinegar. When I put the treatment on the boil it did burn which I knew was a sign of it working. But, the day after, the boil did decrease in si...  Read Full »
Dr. Shaunak Patel
Dermatologist

Answer: Hello, Welcome to icliniq.com. It is because your skin is irritated with cider vinegar. Make sure that the pus inside the boil has been removed completely if any. The redness is the inflammation that persists because of the boil and aggravated by home treatment. You need to apply Fusidic acid an...  Read Full »
 
What can the blemish on my forehead be?
Query: Hi doctor, Since one year, I am having a blemish on my forehead. Occasionally, the color of the blemish changes from red to pale red. It is not raised. I have tried facial cleansers and scrubs, but nothing seems to have worked. I am attaching the photographs. Please check them and suggest me some so...  Read Full »
Dr. Charu Bansal
Dermatologist

Answer: Hello, Welcome to icliniq.com. I have read your query and checked your photographs (attachment removed to protect patient identity). I would like to know the following details: Can you tell me, if you are talking about the red spot that is surrounding the pale red area? Do you have any idea, when i...  Read Full »
 
Why do I have pimples after forgetting to remove my make up off?
Query: Hello doctor, I am 18 years old, and I have this problem for about two weeks. I think this is because I did not remove my make up after a party and slept off. And the very next day, I got small red pimples on my face. I have this redness or spots on both sides of my cheeks. What could this be? Plea...  Read Full »
Dr. Atishay Bukharia
Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. This might be allergic contact dermatitis or cosmetic-induced acne. Make sure that you do not get exposed to that chemical within the next 10 days otherwise there are chances of sensitization and can cause further flare-up of the disease. Apply the following medicines o...  Read Full »
 
I have got redness, itchiness and swelling due to cosmetic cream. Please help.
Query: Hello doctor, I got risings, itch, and redness from a cosmetic cream. Risings went off. Redness and itch are still here. It is the fourth day. And a little swelling like seems like I had botox. Is it normal to still have those? I only apply a cream for the itch. Should I take an antihistamine for t...  Read Full »
Dr. Suvash Sahu
Dermatologist

Answer: Hi, Welcome to icliniq.com. I have seen your query. With your descriptions, it seems you have developed irritant contact dermatitis to cosmetic cream which you have used. First of all, never use this cream and similar products in future otherwise on subsequent exposure may lead to fulminant reacti...  Read Full »
 
How to stop itching, redness and weals on the body?
Query: Hi doctor, Our family member is having severe itching, redness, and weals. Previously it was only on arms and groin area. Now it has spread to the chest and abdominal area. He is currently on tablet Zempred, Ebast and Oriel M.  Read Full »
Dr. Asmeet Kaur Sawhney
Dermatologist

Answer: Hi, Welcome to icliniq.com. I have reviewed the attached photograph (attachment removed to protect patient identity) and need to ask you few questions: What is the duration of the rash? Is he having any other ailments? Is he taking medication for some ailments apart from this? What is the do...  Read Full »
 
 
 

 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Do you have a question on Redness Of Skin? We have medical experts to help you right away.

Ask a Doctor Online Now!